Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Duality for Hopf orders


Authors: Robert G. Underwood and Lindsay N. Childs
Journal: Trans. Amer. Math. Soc. 358 (2006), 1117-1163
MSC (2000): Primary 13C05, 13E15, 16W30; Secondary 14L05, 12F10
Published electronically: April 22, 2005
MathSciNet review: 2187648
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we use duality to construct new classes of Hopf orders in the group algebra $KC_{p^3}$, where $K$ is a finite extension of $\mathbb{Q} _p$ and $C_{p^3}$ denotes the cyclic group of order $p^3$. Included in this collection is a subcollection of Hopf orders which are realizable as Galois groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 13C05, 13E15, 16W30, 14L05, 12F10

Retrieve articles in all journals with MSC (2000): 13C05, 13E15, 16W30, 14L05, 12F10


Additional Information

Robert G. Underwood
Affiliation: Department of Mathematics, Auburn University Montgomery, Montgomery, Alabama 36124

Lindsay N. Childs
Affiliation: Department of Mathematics and Statistics, SUNY at Albany, Albany, New York 12222

DOI: http://dx.doi.org/10.1090/S0002-9947-05-03728-1
PII: S 0002-9947(05)03728-1
Received by editor(s): July 18, 2003
Received by editor(s) in revised form: April 16, 2004
Published electronically: April 22, 2005
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.